Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Eye redness after using computers, numbness. Prescribed glasses, mezol eye drops. Treatment?

my eyes do get reddened after sitting in front of computer at a stretch for a few hours. It goes a good sleep. Sometimes the redness stays. i did consult and ophthalmologist he did suggest me to use Mezol eye drop . But still the thing persists. after that i did consult another ophthalmologist he did suggest me me Refresh Tears and a pair of glasses. please help
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  720
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
It seems from the history that you are having dryness of eyes induced by use of computers called as Computer vision syndrome.
The treatment and advice is as follows
Continue using refresh tears as suggested by ophthalmologist as frequently as possible.
Blink your eyes regularly while using computer.
Take rest at frequent intervals like once in 30 minutes for atleast 2 minutes by closing your eyes.
Avoid using air conditioners or fan as far as possible.
Seating adjustment in such a way that your eyes level should be above the monitor of the computer.
Thank you
Answered: Thu, 25 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor